Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Spectral Analysis of the Direct Sum Hamiltonian Operators

dc.contributor.author Ugurlu, Ekin
dc.contributor.author Allahverdiev, Bilender P.
dc.contributor.authorID 238990 tr_TR
dc.date.accessioned 2018-09-12T08:32:46Z
dc.date.accessioned 2025-09-18T14:10:27Z
dc.date.available 2018-09-12T08:32:46Z
dc.date.available 2025-09-18T14:10:27Z
dc.date.issued 2016
dc.description Allahverdiev, Bilender P./0000-0002-9315-4652 en_US
dc.description.abstract In this paper we investigate the deficiency indices theory and the selfad-joint and nonselfadjoint (dissipative, accumulative) extensions of the minimal symmetric direct sum Hamiltonian operators. In particular using the equivalence of the Lax-Phillips scattering matrix and the Sz.-Nagy-Foias characteristic function, we prove that all root (eigen and associated) vectors of the maximal dissipative extensions of the minimal symmetric direct sum Hamiltonian operators are complete in the Hilbert spaces. en_US
dc.description.publishedMonth 10
dc.identifier.citation Allahverdiev B.P., Uğurlu, E. (2016). Spectral analysis of the direct sum hamiltonian operators. Quaestiones Mathematicae, 39(6), 733-750. http://dx.doi.org/10.2989/16073606.2015.1134697 en_US
dc.identifier.doi 10.2989/16073606.2015.1134697
dc.identifier.issn 1607-3606
dc.identifier.issn 1727-933X
dc.identifier.scopus 2-s2.0-84978636456
dc.identifier.uri https://doi.org/10.2989/16073606.2015.1134697
dc.identifier.uri https://hdl.handle.net/20.500.12416/13687
dc.language.iso en en_US
dc.publisher Natl inquiry Services Centre Pty Ltd en_US
dc.rights info:eu-repo/semantics/closedAccess en_US
dc.subject 47A20 en_US
dc.subject 47A40 en_US
dc.subject 47A75 en_US
dc.subject 47B44 en_US
dc.subject 34L40 en_US
dc.subject 34B40 en_US
dc.subject 34L25 en_US
dc.subject 47A45 en_US
dc.subject Hamiltonian System en_US
dc.subject Dissipative Operator en_US
dc.subject Characteristic Function en_US
dc.subject Scattering Matrix en_US
dc.subject Completeness Theorem en_US
dc.title Spectral Analysis of the Direct Sum Hamiltonian Operators en_US
dc.title Spectral analysis of the direct sum hamiltonian operators tr_TR
dc.type Article en_US
dspace.entity.type Publication
gdc.author.id Allahverdiev, Bilender P./0000-0002-9315-4652
gdc.author.institutional Uğurlu, Ekin
gdc.author.scopusid 6603246569
gdc.author.scopusid 36661368600
gdc.author.wosid Allahverdiev, Bilender/Itv-3966-2023
gdc.description.department Çankaya University en_US
gdc.description.departmenttemp [Allahverdiev, Bilender P.] Suleyman Demirel Univ, Dept Math, TR-32260 Isparta, Turkey; [Ugurlu, Ekin] Cankaya Univ, Dept Math & Comp Sci, TR-06530 Ankara, Turkey en_US
gdc.description.endpage 750 en_US
gdc.description.issue 6 en_US
gdc.description.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı en_US
gdc.description.scopusquality Q2
gdc.description.startpage 733 en_US
gdc.description.volume 39 en_US
gdc.description.woscitationindex Science Citation Index Expanded
gdc.description.wosquality Q3
gdc.identifier.openalex W2481113100
gdc.identifier.wos WOS:000386443500003
gdc.openalex.fwci 0.93177195
gdc.openalex.normalizedpercentile 0.81
gdc.opencitations.count 2
gdc.plumx.mendeley 1
gdc.plumx.scopuscites 4
gdc.scopus.citedcount 4
gdc.wos.citedcount 4
relation.isAuthorOfPublication 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3
relation.isAuthorOfPublication.latestForDiscovery 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3
relation.isOrgUnitOfPublication 26a93bcf-09b3-4631-937a-fe838199f6a5
relation.isOrgUnitOfPublication 28fb8edb-0579-4584-a2d4-f5064116924a
relation.isOrgUnitOfPublication 0b9123e4-4136-493b-9ffd-be856af2cdb1
relation.isOrgUnitOfPublication.latestForDiscovery 26a93bcf-09b3-4631-937a-fe838199f6a5

Files